# SDR SWI2025F00506

- Difficulty date: February 22, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 45,648 hours, 41,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON FLAP UPPER SKIN INNER SURFACE FROM CONTACT WITH BONDING JUMPER UNDER PANEL 684AB  (C-CHECK RO 04/21/2025)REPAIRED CHAFE ON FLAP UPPER SKIN INNER SURFACE FROM CONTACT WITH BONDING JUMPER UNDER PANEL 684AB IAW GREO 601R-57-52-1914 REV A DATED 2013-02-16 REF CONTINUATION CARD FOR DETAILS NO WEIGHT CHANGE
